# SDR GTIA2023073137375

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 31,077 hours, 13,872 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: D5757065005500
- Condition: Cracked
- Location: Rh Ib Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND CRACK ON RH IB FLAP BTW RIB11 AND RIB12 BOTTOM SKIN. MEASUREMENTS TOTAL L=38.1MM; W=38.1MM; D=2.5MM. RAF # 3049933-02 CREATED. SDR REQUIRED.-VERIFIED NR # 5001251428-0010 AND TC # 1004041190-0010, REPAIR HAS BEEN ACCOMPLISHED AS PER EA 5752-2344 REV 00 SDR CREATED.
